Show simple item record

dc.contributor.authorDiblík, Josefcs
dc.contributor.authorDzhalladova, Iradacs
dc.contributor.authorRůžičková, Miroslavacs
dc.date.accessioned2020-08-04T11:01:52Z
dc.date.available2020-08-04T11:01:52Z
dc.date.issued2019-10-30cs
dc.identifier.citationSymmetry. 2019, vol. 11, issue 11, p. 1-14.en
dc.identifier.issn2073-8994cs
dc.identifier.other159586cs
dc.identifier.urihttp://hdl.handle.net/11012/184671
dc.description.abstractIn many cases, it is difcult to nd a solution to a system of difference equations with random structure in a closed form. Thus, a random process, which is the solution to such a system, can be described in another way, for example, by its moments. In this paper, we consider systems of linear difference equations whose coefcients depend on a random Markov or semi-Markov chain with jumps. The moment equations are derived for such a system when the random structure is determined by a Markov chain with jumps. As an example, three processes: Threats to security in cyberspace, radiocarbon dating, and stability of the foreign currency exchange market are modelled by systems of difference equations with random parameters that depend on a semi-Markov or Markov process. The moment equations are used to obtain the conditions under which the processes are stable.en
dc.formattextcs
dc.format.extent1-14cs
dc.format.mimetypeapplication/pdfcs
dc.language.isoencs
dc.publisherMDPIcs
dc.relation.ispartofSymmetrycs
dc.relation.urihttps://www.mdpi.com/2073-8994/11/11/1338cs
dc.rightsCreative Commons Attribution 4.0 Internationalcs
dc.rights.urihttp://creativecommons.org/licenses/by/4.0/cs
dc.subjectMarkov and semi-Markov chainen
dc.subjectrandom transformation of solutionsen
dc.subjectL2-stabilityen
dc.subjectjumps of solutionsen
dc.subjectmoment equationsen
dc.titleA dynamical system with random parameters as a mathematical model of real phenomenaen
thesis.grantorVysoké učení technické v Brně. Fakulta stavební. Centrum AdMaS - VP2 - KCEcs
thesis.grantorVysoké učení technické v Brně. Fakulta stavební. Ústav matematiky a deskriptivní geometriecs
sync.item.dbidVAV-159586en
sync.item.dbtypeVAVen
sync.item.insts2020.08.04 13:01:52en
sync.item.modts2020.08.04 12:33:12en
dc.coverage.issue11cs
dc.coverage.volume11cs
dc.identifier.doi10.3390/sym11111338cs
dc.rights.accessopenAccesscs
dc.rights.sherpahttp://www.sherpa.ac.uk/romeo/issn/2073-8994/cs
dc.type.driverarticleen
dc.type.statusPeer-revieweden
dc.type.versionpublishedVersionen


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Creative Commons Attribution 4.0 International
Except where otherwise noted, this item's license is described as Creative Commons Attribution 4.0 International